# SDR VJ9800119

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 59108209
- Condition: Corroded
- Location: Fs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE ATTACH PLATE CORRODED BOTTOM SIDE CABIN FLOOR FS 218, BL 35.  REMOVED AND REPLACED NUT PLATE IAW DC9 SRM 51-30-2.  FABRICATED DOUBLER IAW DC9 SRM 51-10-2.
